# SDR 2000UALA00382

- Difficulty date: July 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 30,440 hours, 11,318 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61231015
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW HYDRAULIC SYSTEM PRESSURE DISPLAYED ON ENGINE INDICATION AND CREW ALERTING SYSTEM.  *S/D*  RETURN LINE ON RIGHT MAIN LANDING GEAR DOWNLOCK LEAKING.  REPLACED LINE 3.
